A Beurling-type theorem

Boris Korenblum Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331512

Acta Mathematica, 138, (1), 265-293, 1975.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{boris1975a,
  title={A Beurling-type theorem},
  author={Boris Korenblum},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242737026221},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={265-293},
  year={1975},
}
Boris Korenblum. A Beurling-type theorem. 1975. Vol. 138. In Acta Mathematica. pp.265-293. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242737026221.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved